# SDR AALA2009011000285

- Difficulty date: January 10, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW- RIGHT HAND AFT EMERGENCY DOOR LIGHT ON OUTSIDE INOPERATIVE. REPLACED RIGHT HAND OUTSIDE EMERGENCY DOOR LIGHT.
